×

zbMATH — the first resource for mathematics

Rational Chebyshev approximation on the unit disk. (English) Zbl 0443.30046

MSC:
30E10 Approximation in the complex plane
30D50 Blaschke products, etc. (MSC2000)
41A50 Best approximation, Chebyshev systems
Software:
EISPACK
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Adamian, V.M., Arov, D.Z., Krein, M.G.: Analytic properties of Schmidt pairs for a Hankel operator and the generalized Schur-Takagi problem. Math. USSR Sb.15, 31–73 (1971) · Zbl 0248.47019 · doi:10.1070/SM1971v015n01ABEH001531
[2] Akhieser, N.I.: On a minimum problem in the theory of functions and on the number of roots of an algebraic equation which lie inside the unit circle. Izv. Akad. Nauk. SSSR, Otd. Mat. Estestv. Nauk9, 1169–1189 (1931) (in Russian)
[3] Akhieser, N.I.: Theory of approximation. (Appendix D) New York: Ungar, 1956
[4] Bultheel, A., de Wilde, P.: On the Adamian-Arov-Krein approximation, identification and balanced realization of a system. IEEE Trans. Circuits and Systems (in press, 1981)
[5] Carathéodory, C., Fejér, L.: Über den Zusammenhang der Extremen von harmonischen Funktionen mit ihren Koeffizienten und über den Picard-Landauschen Satz. Rend. Circ. Mat. Palermo32, 218–239 (1911) · JFM 42.0430.01 · doi:10.1007/BF03014796
[6] Clark, D.: Hankel forms, Toeplitz forms and meromorphic functions. Trans. Amer. Math. Soc.134, 109–116 (1968) · Zbl 0162.10203 · doi:10.1090/S0002-9947-1968-0231113-1
[7] Genin, Y.V., Kung, S.Y.: A two-variable approach to the model reduction problem with Hankel norm criterion. IEEE Trans. Circuits and Systems (in press, 1981) · Zbl 0509.41001
[8] Gragg, W.B.: The Padé table and its relation to certain algorithms of numerical analysis. SIAM Rev.14, 1–62 (1972) · Zbl 0238.30008 · doi:10.1137/1014001
[9] Gutknecht, M.: Carathéodory-Fejér approximation. (in press, 1981)
[10] Gutknecht, M. H., Trefethen, L.N.: Recursive digital filter design by the Carathéodory-Fejér method. IEEE Trans. Acoust. Speech Signal Proc. (in press, 1981)
[11] Gutknecht, M.H., Trefethen, L.N.: Real polynomial Chebyshev approximation by the Carathéodory-Fejér method. SIAM J. Numer. Anal. (in press, 1981)
[12] Henrici, P.: Applied and computational complex analysis, Vol. 1, New York: Wiley, 1974 · Zbl 0313.30001
[13] Henrici, P.: Fast Fourier methods in computational complex analysis. SIAM Rev.21, 481–527 (1979) · Zbl 0416.65022 · doi:10.1137/1021093
[14] Hoffman, K.: Banach spaces of analytic functions. Englewood Cliffs, N.J.: Prentice-Hall, 1962 · Zbl 0117.34001
[15] Klotz, V.: Gewisse rationale Tschebyscheff-Approximationen in der komplexen Ebene. J. Approximation Theory19, 51–60 (1977) · Zbl 0354.30027 · doi:10.1016/0021-9045(77)90028-4
[16] Kung, S.Y.: New fast algorithms for optimal model reduction. Proceedings, 1980 Joint Automatic Control Conference, San Francisco. New York: IEEE, 1980
[17] Meinardus, G.: Approximation of functions: theory and numerical methods. Berlin-Heidelberg-New York: Springer, 1967 · Zbl 0152.15202
[18] Motzkin, T.S., Walsh, J.L.: Zeros of the error function for Tchebycheff approximation in a small region. Proc. London Math. Soc.3, 90–98 (1963) · Zbl 0106.28105 · doi:10.1112/plms/s3-13.1.90
[19] Schur, I.: deÜber Potenzreihen, die im Innern des Einheitskreises beschränkt sind. J. Reine Angew. Math.148, 122–145 (1918) · JFM 46.0475.01 · doi:10.1515/crll.1918.148.122
[20] Silverman, L.M., Bettayeb, M.: Optimal approximation of linear systems. IEEE Trans. Automatic Control (in press, 1981)
[21] Smith, B.T., Boyle, J.M., Dongarra, J.J., Garbow, B.S., Ikebe, Y., Klema, V.C., Moler, C.B.: Matrix eigensystem routines – EISPACK guide. (Lecture Notes in Computer Sciences. Vol. 6, 2nd ed.) Berlin-Heidelberg-New York: Springer, 1976 · Zbl 0325.65016
[22] Takagi, T.: On an algebraic problem related to an analytic theorem of Carathéodory and Fejér. Japan J. Math.1, 83–93 (1924) and2, 13–17 (1925)
[23] Trefethen, L.: Near-circularity of the error curve in complex Chebyshev approximation. J. Approximation Theory (in press, 1981) · Zbl 0462.41004
[24] Walsh, J.L.: Padé approximants as limits of rational functions of best approximation. J. Math. Mech.12, 305–312 (1964) · Zbl 0152.06202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.